Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Restriction to finite-index subgroups as étale extensions in topology, KK–theory and geometry

Paul Balmer, Ivo Dell’Ambrogio and Beren Sanders

Algebraic & Geometric Topology 15 (2015) 3023–3045
Abstract

For equivariant stable homotopy theory, equivariant KK–theory and equivariant derived categories, we show how restriction to a subgroup of finite index yields a finite commutative separable extension, analogous to finite étale extensions in algebraic geometry.

Keywords
Restriction, equivariant triangulated categories, separable, étale
Mathematical Subject Classification 2010
Primary: 13B40, 18E30
Secondary: 55P91, 19K35, 14F05
References
Publication
Received: 11 November 2014
Revised: 9 February 2015
Accepted: 9 February 2015
Published: 10 December 2015
Authors
Paul Balmer
Mathematics Department
University of California, Los Angeles
Los Angeles, CA 90095-1555
USA
http://www.math.ucla.edu/~balmer
Ivo Dell’Ambrogio
Laboratoire de Mathématiques Paul Painlevé
Université de Lille 1
F-59665 Villeneuve-d’Ascq Cedex
France
http://math.univ-lille1.fr/~dellambr/
Beren Sanders
Centre for Symmetry and Deformation
Institut for Matematiske Fag
Universitetsparken 5
DK-2100 Copenhagen
Denmark
http://beren.blogs.ku.dk/